# SDR YEN2008F00001

- Difficulty date: June 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C155815
- Part serial: 1024
- Condition: Tripped
- Location: Te Flaps
- Part time: 6,470 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS PLACED TO FLAP 1, FLAP FAIL EICAS MSG.   FOLLOWED QRH PROCEDURES, FINAL FLAP CONFIGURATION, 0 SLAT, 0 FLAP, ORIGINALLY SLATS 3 ONL AND FLAPS 0.  REMOVED AND REPLACED RT IB FLAP OB ACTUATOR (NR 2 RT)IAW MM 27-51-01.  OPS CHECK OK.  (K)
